# SDR SWAA2023112123287

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 54,900 hours, 28,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR BRACKET BROKEN.<[01] MADE TEMPORARY REPAIR PER EA M-23-125-01839. PERMANENT REPAIR DUE BY 11/30/23. OK TO CONTINUE PER M-23-125-01839TLD. A/C OK FOR SERVICE.
